Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Contractive projections and prediction operators


Author: M. M. Rao
Journal: Bull. Amer. Math. Soc. 75 (1969), 1369-1373
DOI: https://doi.org/10.1090/S0002-9904-1969-12425-0
MathSciNet review: 0248512
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. T. Andô, Contractive projections in L, Pacific J. Math. 17 (1966), 391-405. MR 192340
  • 2. R. G. Douglas, Contractive projections in an L1-space, Pacific J. Math. 15 (1965), 443-462. MR 187087
  • 3. H. W. Ellis, On the dual of L1, Canad. Math. Bull. 8 (1965), 809-818. MR 193488
  • 4. N. E. Gretsky, Representation theorems on Banach functions spaces, Bull. Amer. Math. Soc. 74 (1968), 705-709 (cf., also Mem Amer. Math. Soc. No. 84). MR 226419
  • 5. A. Grothendieck, Une caractérisation vectorielle-métrique des espaces L1, Canad. J. Math. 7 (1955), 552-561. MR 76301
  • 6. W. A. J. Luxemburg and A. C. Zaanen, Compactness of integral operators in Banach function spaces, Math. Ann. 149 (1963), 150-180. MR 145374
  • 7. M. M. Rao, Linear functionals on Orlicz spaces: general theory, Pacific J. Math. 25 (1968), 553-585. MR 412791
  • 8. M. M. Rao, Stone-Weierstrass theorems for function spaces, J. Math. Anal. Appl. 25 (1969), 362-371. MR 240610
  • 9. M. M. Rao, Produits tensoriels et espaces des fonctions, C. R. Acad Sci. Paris 268 (1969), 1599-1601. MR 246108
  • 10. M. M. Rao, Inference in stochastic processes. IV (to appear).
  • 11. M. M. Rao, Conditional expectations and closed projections, Indag. Math. 27 (1965), 100-112. MR 179815
  • 12. R. Schatten, A theory of cross-spaces, Ann. Math. Studies, no. 26, Princeton Univ. Press, Princeton, N. J., 1950. MR 36935
  • 13. I. E. Segal, Equivalence of measure spaces, Amer. J. Math. 73 (1951), 275-313. MR 41191


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12425-0

American Mathematical Society